Titel: Symmetries of the periodic Toda lattice, with an application to normal forms and perturbations of the lattice with Dirichlet boundary conditions
Autor/-in: Henrici, Andreas
Erschienen in: Discrete and Continuous Dynamical Systems, Series A
Band(Heft): 35
Heft: 7
Seiten: 2949
Seiten bis: 2977
Verlag / Hrsg. Institution: American Institute of Mathematical Sciences
Erscheinungsdatum: 2015
Lizenz (gemäss Verlagsvertrag): Lizenz gemäss Verlagsvertrag
Art der Begutachtung: Peer review (Publikation)
Sprache: Englisch
Fachgebiet (DDC): 500: Naturwissenschaften und Mathematik
Zusammenfassung: Symmetries of the periodic Toda lattice are expresssed in action-angle coordinates and characterized in terms of the periodic and Dirichlet spectrum of the associated Jacobi matrices. Using these symmetries, the phase space of the lattice with Dirichlet boundary conditions is embedded into the phase space of a higher-dimensional periodic lattice. As an application, we obtain a Birkhoff normal form and a KAM theorem for the lattice with Dirichlet boundary conditions.
Departement: School of Engineering
Organisationseinheit: Institut für Angewandte Mathematik und Physik (IAMP)
Publikationstyp: Beitrag in wissenschaftlicher Zeitschrift
DOI: 10.3934/dcds.2015.35.2949
ISSN: 1078-0947
URI: https://digitalcollection.zhaw.ch/handle/11475/15838
Enthalten in den Sammlungen:Publikationen School of Engineering

Dateien zu dieser Ressource:
Es gibt keine Dateien zu dieser Ressource.


Alle Ressourcen in diesem Repository sind urheberrechtlich geschützt, soweit nicht anderweitig angezeigt.